# SDR SWAA2019053033186

- Difficulty date: May 3, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC14963777075T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AREA CORRODED BETWEEN BS. 727 TO BS. 847, LBL 23.  REPAIRED SUPPORT IAW SRM.
